# SDR SIMA200610410

- Difficulty date: April 8, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W716000820
- Condition: Broken
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT EXTERNAL LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE SEGMENT BETWEEN SPLICES SP7377 AND P2198 IN WIRE HARNESS AT EXIT DOOR.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  (K)
